Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 83, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 9, 2014, 8:32 PM CDT for Greene County, Sumter County, Alabama. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2014, 8:32 PM CDT (01:32 UTC)
- Expired
- Jun 9, 2014, 9:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Greene County, AL, Sumter County, AL
The radar
The Birmingham radar (KBMX), 122 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 5:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 742 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
187
WUUS54 KBMX 100132
SVRBMX
ALC063-119-100230-
/O.NEW.KBMX.SV.W.0083.140610T0132Z-140610T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
832 PM CDT MON JUN 9 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN WEST CENTRAL ALABAMA...
SUMTER COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 930 PM CDT
* AT 831 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MANTUA TO KINTERBISH...AND MOVING
NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
EUTAW...BLUFFPORT...UNION...BOLIGEE...JENA...ALLISON...TISHABEE AND
COATOPA.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 1 THROUGH 52...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTHWESTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3299 8826 3304 8805 3315 8784 3302 8784
3302 8771 3291 8776 3286 8783 3279 8782
3277 8787 3275 8781 3271 8783 3265 8774
3263 8781 3259 8774 3243 8803 3237 8805
3231 8794 3230 8794 3230 8842 3231 8843
TIME...MOT...LOC 0132Z 246DEG 33KT 3306 8793 3240 8826
$$
GRANTHAM4 follow-up statements
794
WWUS54 KBMX 100141
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
841 PM CDT MON JUN 9 2014
ALC063-119-100230-
/O.CON.KBMX.SV.W.0083.000000T0000Z-140610T0230Z/
GREENE AL-SUMTER AL-
841 PM CDT MON JUN 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SUMTER AND
GREENE COUNTIES UNTIL 930 PM CDT...
AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MANTUA TO KINTERBISH...MOVING
NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
EUTAW...BLUFFPORT...UNION...BOLIGEE...JENA...ALLISON...TISHABEE...
COATOPA...KNOXVILLE AND DUG HILL.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 17 THROUGH 52...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3302 8813 3304 8805 3315 8784 3302 8784
3302 8771 3291 8776 3286 8783 3279 8782
3277 8787 3275 8783 3266 8779 3265 8774
3264 8781 3262 8780 3259 8774 3243 8803
3237 8805 3231 8794 3230 8795 3230 8835
TIME...MOT...LOC 0141Z 246DEG 33KT 3308 8788 3242 8821
$$
GRANTHAM156
WWUS54 KBMX 100153
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
853 PM CDT MON JUN 9 2014
ALC063-119-100230-
/O.CON.KBMX.SV.W.0083.000000T0000Z-140610T0230Z/
GREENE AL-SUMTER AL-
853 PM CDT MON JUN 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN SUMTER
AND GREENE COUNTIES UNTIL 930 PM CDT...
AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM JENA TO COATOPA...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...DUG HILL...THORNHILL...WALDEN QUARTERS...FORKLAND...
EUTAW MUNICIPAL AIRPORT...BELMONT...MCDOWELL...BIRDINE AND GREENE
COUNTY STEAM PLANT.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 32 THROUGH 52...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3307 8801 3315 8785 3302 8784 3302 8771
3293 8778 3291 8776 3286 8783 3279 8782
3277 8787 3275 8783 3265 8779 3265 8774
3263 8781 3259 8774 3252 8792 3243 8803
3237 8805 3231 8794 3230 8795 3230 8824
TIME...MOT...LOC 0153Z 246DEG 33KT 3312 8776 3247 8809
$$
GRANTHAM832
WWUS54 KBMX 100204
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
904 PM CDT MON JUN 9 2014
ALC063-119-100230-
/O.CON.KBMX.SV.W.0083.000000T0000Z-140610T0230Z/
GREENE AL-SUMTER AL-
904 PM CDT MON JUN 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SUMTER AND EASTERN GREENE COUNTIES UNTIL 930 PM CDT...
AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES WEST OF SHELTON STATE COMMUNITY COLLEGE TO DUG HILL...
MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
FORKLAND...DUFFYS BEND...BELMONT...MCDOWELL...BIRDINE AND GREENE
COUNTY STEAM PLANT.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 40 THROUGH 52...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3315 8785 3302 8784 3302 8771 3293 8778
3291 8776 3286 8783 3279 8782 3277 8787
3275 8783 3265 8779 3265 8774 3264 8781
3262 8780 3259 8774 3252 8792 3243 8803
3237 8805 3231 8794 3230 8795 3231 8812
TIME...MOT...LOC 0204Z 246DEG 33KT 3316 8765 3251 8798
$$
GRANTHAM988
WWUS54 KBMX 100215
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
915 PM CDT MON JUN 9 2014
ALC063-119-100226-
/O.CAN.KBMX.SV.W.0083.000000T0000Z-140610T0230Z/
GREENE AL-SUMTER AL-
915 PM CDT MON JUN 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUMTER AND
EASTERN GREENE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3315 8785 3302 8784 3302 8771 3293 8778
3291 8776 3286 8783 3279 8782 3277 8787
3275 8783 3265 8779 3265 8774 3264 8781
3262 8780 3259 8774 3252 8792 3243 8803
3237 8805 3231 8794 3230 8795 3231 8812
TIME...MOT...LOC 0216Z 246DEG 33KT 3320 8753 3256 8786
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:57 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 9, 6:57 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 657 PM CDT MON JUN 9 2014 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... AND THE BEAT GOES ON. WEST TO NORTHWEST UPPER LEVEL FLOW WILL CONTINUE TO KEEP A FREQUENTLY STORMY WEATHER PATTERN FOR CENTRAL ALABAMA THROUGH AT LEAST ANOTHER DAY OR TWO. YET ANOTHER QUASI- LINEAR MCS WAS TRYING TO GET ORGANIZED NEAR THE MISSISSIPPI RIVER LATE THIS AFTERNOON. IF IT HOLDS TOGETHER AND REMAINS IN ROUGHLY THE SAME CONFIGURATION...IT WOULD REACH OUR WESTERN COUNTIES AROUND 9 OR 10 PM. THAT LEAVES A BIT OF TIME FOR THE SYSTEM TO CONTINUE TO STRENGTHEN AND ORGANIZE. WE COULD VERY WELL HAVE ANOTHER ROUND OF STORMY WEATHER ON TUESDAY...AS A LARGER SCALE UPPER LEVEL TROUGH FINALLY SWINGS THROUGH THE SOUTHEAST STATES. WILL INCLUDE SEVERAL PERIODS OF AT LEAST LIKELY POPS...PROBABLY UNTIL THE UPPER LEVEL TROUGH AXIS FINALLY GETS TO OUR EAST WEDNESDAY NIGHT OR THURSDAY. WILL HAVE TO WATCH PRECIP AMOUNTS WITH EACH SUCCESSIVE ROUND OF STORMS...AS FLASH FLOOD GUIDANCE VALUES ARE BOUND TO DROP WITH EACH AREA OF RAIN THAT COMES THROUGH. WE SHOULD FINALLY GET BACK INTO A MORE TYPICAL OR CLIMATOLOGICAL PATTERN BY THE END OF THE WEEK AND INTO THE WEEKEND...AS THE UPPER FLOW WEAKENS FOR OUR AREA AND A RIDGE TRIES TO BECOME ESTABLISHED. /61/ && .AVIATION... 00Z TAF DISCUSSION. MAIN STORY FOR THE SHORT TERM IS THE LINE OF THUNDERSTORMS CURRENTLY IN FAR EASTERN MISSISSIPPI FROM NORTH TO SOUTH. THIS LINE CONTAINS SOME STRONG TO SEVERE TSRA. GO EVEN GUSTIER WINDS THEN I CURRENTLY HAVE TEMPOED IN ARE POSSIBLE GENERALLY FOR TCL/BHM/EET WITH LESSER CHANCES AT REMAINING TERMINALS. SO MAIN ISSUE IS TRYING TO TIME THE LINE. HOWEVER...THERE ARE SOME CELLS THAT ARE AHEAD OF THIS LINE AS WELL. ALSO...ANOTHER ROUND IS POSSIBLE FOR TOMORROW AFTERNOON FOR PLANNING PURPOSES...A VERY WET STORMY PATTERN THIS WEEK IS EXPECTED. 08/MK && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 85 67 79 62 / 60 70 50 60 40 ANNISTON 70 85 69 79 65 / 60 60 50 60 40 BIRMINGHAM 71 84 70 80 65 / 60 70 50 60 30 TUSCALOOSA 72 85 71 82 65 / 70 70 50 40 20 CALERA 71 85 69 80 66 / 60 60 50 60 30 AUBURN 69 87 68 81 65 / 40 40 30 60 40 MONTGOMERY 71 89 70 83 67 / 40 60 40 60 30 TROY 69 89 71 83 67 / 20 30 30 60 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 61/08
Hazardous weather outlook, Jun 9, 6:13 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 613 PM CDT MON JUN 9 2014 ALZ011>015-017>050-102315- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 613 PM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. AN ORGANIZED AREA OF SHOWERS AND THUNDERSTORMS WILL APPROACH WESTERN ALABAMA AND BRING THE POTENTIAL FOR DAMAGING STRAIGHT LINE WINDS...LARGE HAIL AND LOCALIZED FLOODING AS IT MOVES EASTWARD THROUGH THE AREA. AN ISOLATED TORNADO CANNOT BE RULED OUT ACROSS THE FAR NORTHWEST COUNTIES. THE BEST CHANCE WILL BE WEST OF INTERSTATE 65 DURING THE EVENING THROUGH AROUND MIDNIGHT SLOWLY TRANSITIONING TO THE EAST PART OF THE STATE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN UPPER LEVEL TROF WILL APPROACH WEST ALABAMA TUESDAY MORNING. A LINE OF THUNDERSTORMS WILL MOVE INTO WEST ALABAMA DURING THE AFTERNOON AND EVENING HOURS ON TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS. THE SLOW MOVEMENT OF THE LINE OF STORMS MAY ALSO PRODUCE LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TONIGHT AND AGAIN ON TUESDAY. 08/MK
In the hours before
Local storm report, Jun 9, 8:04 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
804 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 5 E ASHCRAFT CORNER 33.53N 87.81W
06/09/2014 E1.50 INCH FAYETTE AL FIRE DEPT/RESCUE
&&
LINHARESLocal storm report, Jun 9, 8:07 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
807 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 3 SW WESTON 34.13N 88.07W
06/09/2014 MARION AL BROADCAST MEDIA
TREES WERE BLOWN DOWN IN THE BARNESVILLE COMMUNITY.
&&
LINHARESSpecial weather statement, Jun 9, 8:09 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
809 PM CDT MON JUN 9 2014
ALZ030-100215-
SUMTER AL-
809 PM CDT MON JUN 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 915 PM CDT...
AT 809 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW WEST GREENE TO 24 MILES
NORTH OF GRETNA...AND MOVING NORTHEAST AT 30 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CUBA...
YORK...
LIVINGSTON...
GAINESVILLE...
THE UNIVERSITY OF WEST ALABAMA...
&&
LAT...LON 3299 8834 3299 8817 3292 8821 3286 8815
3283 8818 3280 8806 3269 8811 3269 8804
3259 8806 3263 8793 3261 8784 3260 8784
3261 8788 3252 8784 3252 8792 3242 8804
3237 8805 3231 8794 3230 8794 3231 8843
TIME...MOT...LOC 0110Z 241DEG 26KT 3301 8809 3211 8857
GRANTHAMLocal storm report, Jun 9, 8:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
812 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND GST CUBA 32.44N 88.37W
06/09/2014 E45 MPH SUMTER AL FIRE DEPT/RESCUE
&&
LINHARESSpecial weather statement, Jun 9, 8:20 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
820 PM CDT MON JUN 9 2014
ALZ015-100215-
WALKER AL-
820 PM CDT MON JUN 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR WALKER COUNTY UNTIL 915 PM CDT...
AT 819 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NAUVOO TO 8 MILES NORTHEAST
OF SAMANTHA...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
JASPER...
CORDOVA...
DORA...
SUMITON...
NAUVOO...
&&
LAT...LON 3390 8708 3390 8701 3386 8696 3380 8696
3377 8703 3369 8704 3363 8710 3362 8717
3355 8719 3352 8725 3351 8731 3359 8732
3361 8742 3369 8743 3370 8753 3386 8753
3387 8764 3400 8764 3399 8720 3401 8717
TIME...MOT...LOC 0121Z 265DEG 31KT 3399 8753 3351 8749
GRANTHAMLocal storm report, Jun 9, 8:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
821 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TSTM WND GST W HALEYVILLE 34.24N 87.62W
06/09/2014 E60 MPH WINSTON AL AMATEUR RADIO
ESTIMATED IN DOWNTOWN HALEYVILLE.
&&
JTALLEYThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:19 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 56 min |
| Jun 9, 7:32 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 58 min |
| Jun 9, 7:34 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 56 min |
| Jun 9, 7:43 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 62 min |
| Jun 9, 8:05 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 55 min |
| Jun 9, 8:09 PM CDT | Special Weather Statement | BMX | Sumter | 66 min |
| Jun 9, 8:11 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 49 min |
| Jun 9, 8:20 PM CDT | Special Weather Statement | BMX | Walker | 55 min |
| Jun 9, 8:29 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 61 min |
| Jun 9, 8:35 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 70 min |
| Jun 9, 8:39 PM CDT | Special Weather Statement | BMX | Pickens | 51 min |
| Jun 9, 8:51 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 54 min |
| Jun 9, 8:56 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 64 min |
| Jun 9, 9:23 PM CDT | Severe Thunderstorm Warning | BMX | Bibb | 54 min |
| Jun 9, 9:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Walker | 45 min |
| Jun 9, 9:38 PM CDT | Special Weather Statement | BMX | Shelby | 67 min |
| Jun 9, 10:11 PM CDT | Special Weather Statement | BMX | St. Clair | 49 min |
| Jun 9, 10:41 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne, Etowah | 64 min |
| Jun 9, 11:42 PM CDT | Special Weather Statement | BMX | Clay, Cleburne, Randolph | 48 min |
| Jun 10, 3:34 AM CDT | Flash Flood Watch | BMX | Blount, Fayette, Jefferson, Lamar, Marion, Pickens and 3 more | 27 hr |
| Jun 10, 7:23 AM CDT | Special Weather Statement | BMX | Winston | 37 min |
| Jun 10, 12:15 PM CDT | Special Weather Statement | BMX | Blount, Jefferson | 60 min |
| Jun 10, 12:16 PM CDT | Special Weather Statement | BMX | Dallas | 44 min |
| Jun 10, 12:19 PM CDT | Special Weather Statement | BMX | Shelby | 56 min |
| Jun 10, 12:38 PM CDT | Special Weather Statement | BMX | St. Clair | 52 min |
| Jun 10, 12:53 PM CDT | Special Weather Statement | BMX | Chilton | 52 min |
| Jun 10, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton | 55 min |
| Jun 10, 1:55 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee | 50 min |
| Jun 10, 2:09 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 36 min |
| Jun 10, 2:48 PM CDT | Special Weather Statement | BMX | Cleburne | 27 min |
| Jun 10, 2:50 PM CDT | Special Weather Statement | BMX | Macon, Tallapoosa | 55 min |
| Jun 10, 3:24 PM CDT | Special Weather Statement | BMX | Lee | 66 min |
| Jun 10, 3:59 PM CDT | Special Weather Statement | BMX | Pike | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.